# SDR IPXA2015072591541

- Difficulty date: July 3, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 45,658 hours, 14,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1504-1511
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C9, CRACK, 0.7" AND 0.25 " WAS FOUND ON THE STRINGER 20R AT BS 1504 - 1511.  REPAIR IAW SR: 4-2945273567  AND EO B767-5310-57999-A.
